Couldn't find what you looking for?

TRY OUR SEARCH!

Hi All, I stopped taking my pill over Xmas becuase I had a severe episode of vomitting and diarrhoea and couldnt keep anything down - I had my withdrawal bleed on the 30 Dec and then my actual period started on the 26th Jan - problem is it hasnt stopped yet! The first day (Fri) was only very light then almost stopped then on the Mon was normal and now is only very light when I go to the toilet is the only time I notice it but I am getting worried would be day 10 today? Do you think this is normal after stopping the pill? That my body is still trying to sort itself out?

Any help be much appreiciated. xx

:-(

Loading...

It's normal for things to be thrown off after going off the pill. However, you had some very abnormal effects from the pill, so I suggest you see your doctor to make sure everything's okay. It could be that you had an allergic reaction to the medication.
Reply

Loading...

i stopped taking the pill a month ago.my first period was fine.my second period was fine but then i started bleeding a week later and its been 5 days and its still not stopping.i wanted to know if this is normal .i have 5 kids and everytime i've stopped the pill this never happened to me.i have stained here and there but never bled for so many days.
Reply

Loading...